Some visually interesting non-standard quaternion fractal sets
S. Halayka
Chaos, Solitons & Fractals, 2009, vol. 41, issue 5, 2842-2846
Abstract:
The quaternion Julia set’s standard iterative function is replaced with several others, most of which seem to be previously undocumented. The results are reproduced here mainly for the sake of visual interest.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S096007790800492X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:41:y:2009:i:5:p:2842-2846
DOI: 10.1016/j.chaos.2008.10.035
Access Statistics for this article
Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros
More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().